MathSciNet Relay Station
MathSciNet bibliographic data
MR3000503 20F65 (05C25)
Golsefidy, A. Salehi; Varjú, Péter P. Expansion in perfect groups. Geom. Funct. Anal. 22 (2012), no. 6, 1832–1891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement